Skip to content
My WebMD Sign In, Sign Up
ED and other symtoms
avatar
rolldye posted:
Someone help.....

I am a 42 year old white male. I have recently been experiencing ( I cannot get an erection). I have never had a problem with this before so it really worries me. I have other symptoms as well. I cant be sure but they may be related to smoking. I have been quitting and starting smoking since September. The last time I started (and again, I am not sure if the smoking caused this or it was happening before) I started feeling my muscles twitching in various parts of my body. I thought it was normal and never paid any attention to it. But the twitching has moved to my face. I am guessing that it is not muscles, but nerves. I can feel them twitch but my face does not move. My hands feel almost numb...I still have feeling in them but they are sensitive and almost feel like pins and needles but only slightly. I also sometimes have shortness of breath when exerting myself...Going up long flights of stairs, lifting heavy weights etc.

What does all of this mean...are all of my problems causing or related to my ED?

Please help
Reply
 
avatar
Eugenio311 responded:
I'd be willing to bet your ED is a symptom of something else going on. It could be the smoking, but may also be nutritional, stress-related, endocrine problems, etc.

I'd recommend getting a good check-up including some bloodwork, such as CBC, CMP, thyroid, testosterone, lipids, and urinalysis.


Helpful Tips

i need help
im in my 57 and married for 31 years but recently have ed problem , i cant penetrate my penis in her..... as i did it ... More
Was this Helpful?
11 of 17 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.